# SDR CALA2022071501741

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 57,114 hours, 24,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FR16 DOOR STEP #7 HAS CRACK INDICATIONS IN I/B UPPER HOL E AT THE 3 O''CLOCK POSITION IN THE INTERCOSTAL AND I/B LOWER HOL E AT THE 5 O''CLOCK POSITION IN THE INTERCOSTAL. GENERATED BY V06 1632, AT HAECO LCQ PER NR 9294283(40283) REPLACED INTERCOSTAL IAW EA5311-02845 AND ACCOMPLISHED REPAIR IN STRUCTIONS PER REO L23943 REV IR AS DIRECTED BY EC/RA 5311-07845 PERFORMED BY V061616 AND INSP BY V919150.
